# SDR REXA201000240

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 18,415 hours, 16,202 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: 601R2523221
- Condition: Damaged
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE DOOR PANEL 196AR AFT EDGE WAS FOUND WITH IMPACT DAMAGE.  THE DAMAGE IS LOCATED 0.75 INCH ABOVE THE LOWER DOOR LATCH AND MEASURES 1.5 INCHES ALONG THE AFT EDGE AND 0.50 INCH WIDTH.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-247, REPEAT INSPECTIONS EVERY 500 FLIGHT HOURS.  AT THE NEXT C CHECK NOT TO EXCEED 5,000 FLIGHT HOURS, ACCOMPLISH A PERMANENT REPAIR IN ACCORDANCE WITH SRM 51-74-10.
